# SDR HNAA2018081300197

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 43,788 hours, 40,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXAUST FUMES WERE DETECTED IN THE COCKPIT AFTER ENGINE START USING THE APU.  APU EGT GOES TO  AMBER DURING ENGINE START.  EGT FLUCTUATES IN HIGH 600S WITH NO EICAS MESSAGE.  RAN APU AND ENGINES FOR 30 MINUTES,  NO EXHAUST FUMES OR OTHER DEFECTS NOTED. APU EGT REMAINED WITHIN ALLOWABLE PARAMETERS. OK FOR SERVICE.
